RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Contributions to Game Theory and Management:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Contributions to Game Theory and Management, 2013, том 6, страницы 434–446 (Mi cgtm138)  

Polar Representation of Shapley Value: Nonatomic Polynomial Games

Valeri A. Vasil'ev

Sobolev Institute of Mathematics, Russian Academy of Sciences, Siberian Branch, Prosp. Acad. Koptyuga 4, Novosibirsk, 630090, Russia

Аннотация: The paper deals with polar representation formula for the Shapley value, established in (Vasil’ev, 1998). Below, we propose a new, simplified proof of the formula for nonatomic polynomial games. This proof relies on the coincidence of generalized Owen extension and multiplicative Aumann-Shapley expansion for polynomial games belonging to $pNA$ (Vasil’ev, 2009). The coincidence mentioned makes it possible to calculate Aumann-Shapley expansion in a straightforward manner, and to complete new proof of the polar representation formula for nonatomic case by exploiting the generalized Owen integral formula, established in (Aumann and Shapley, 1974).

Ключевые слова: Shapley value, nonatomic polynomial game, generalized Owen extension, polar form, polar representation formula.

Полный текст: PDF файл (265 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Valeri A. Vasil'ev, “Polar Representation of Shapley Value: Nonatomic Polynomial Games”, Contributions to Game Theory and Management, 6 (2013), 434–446

Цитирование в формате AMSBIB
\RBibitem{Vas13}
\by Valeri~A.~Vasil'ev
\paper Polar Representation of Shapley Value: Nonatomic Polynomial Games
\jour Contributions to Game Theory and Management
\yr 2013
\vol 6
\pages 434--446
\mathnet{http://mi.mathnet.ru/cgtm138}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cgtm138
  • http://mi.mathnet.ru/rus/cgtm/v6/p434

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:148
    Полный текст:44
    Литература:35

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019